# SDR SWAA2015052239950

- Difficulty date: May 3, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 61,110 hours, 48,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE BULKHEAD SEAL ANGLE CRACKED AT WBL 209.  REPAIRED ANGLE IAW SRM.
